# SDR 96FDEA00101

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- System (JASC): 5754 · Leading Edge Devices
- Part: K-Flap
- Part number: 65162268A
- Condition: Corroded
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 K-FLAP O/B LUB O/B SIDE UPPER MOUNT BOLT HAS CORROSION UNDER NUT.  CORROSION WAS FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED NR 5 K-FLAP AND FUNCTIONAL CHECK IAW FEDEX MM 27-81-1.
